# SDR VIBR20110119002

- Difficulty date: October 3, 2010
- Submitted: January 19, 2011
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N752AC
- Make and model: Lear 35A
- Aircraft serial: 121
- Aircraft time: 12,010 hours, 10,759 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 660032936
- Condition: Stiff
- Location: Zone 100
- Part time: 12,010 hours, 10,759 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FERRIED INTO MX WITH SQUAWK AND A TENSION CHECK WAS ACCOMPLISHED ON THE THROTTLES.  THROTTLE CABLES WERE FOUND EXTREMELY STIFF AND WORN OUT.   THROTTLE CABLES WERE REPLACED WITH THROTTLE CONTROL ASSY.   REF  ENGINEERING LETTER 35121-17741.
